# SDR UALA2012022901249

- Difficulty date: February 28, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 59,161 hours, 22,274 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORROSION AT WASTE TANK VENT FR 69-70 RT SIDE.  MAJOR REPAIR ACCOMPLISHED.  MAINT TEXT: INSTALLED REPAIR PER SRM.  REQUIRES RE-INSPECTION PER SRI.  INSTALLED DOUBLER REPAIR PER SRM.  INSPECT AT 53900 PER REPAIR EMBODIMENT.  CURRENT PTC 22274.
